bones-icon
Numbness after injection
I took an injection - Dynapar 2 months back...the injection was in the buttocks...a part of the bum.has become numb and a small hardy lump has formed...can you please suggest some medication?
359 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Sometimes it could be there post injection in buttock. Try oinment thrombophob twice daily and give hot fomentation before application of oinment .
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.